MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Codes Perivalvular Leak (1457); Device Dislodged or Dislocated (2923); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Valvular Insufficiency/ Regurgitation (4449)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to a bicuspid aortic valve.During the deployment of the valve, the valve dislodged.Subsequently, a post-implant balloon aortic valvuloplasty (bav) was performed, and a trace leak occurred.Approximately 16 days following the implant of the transcatheter valve, the patient was hospitalized and an echocardiogram (tte) was performed, which revealed the valve had failed due to a severe paravalvular leak (pvl) and had migrated, causing severe circumferential aortic insufficiency (ai).Per the physician, the depth of the implant contributed to the event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: evfxplus-34 (k069135); product type: 0195-heart valves; implant date: (b)(6) 2025; explant date: na.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to a bicuspid aortic valve.During the deployment of the valve, the valve dislodged.Subsequently, a post-implant balloon aortic valvuloplasty (bav) was performed, and a trace leak occurred.Approximately 16 days following the implant of the transcatheter valve, the patient was hospitalized and an echocardiogram (tte) was performed, which revealed the valve had failed due to a severe paravalvular leak (pvl) and had migrated, causing severe circumferential aortic insufficiency (ai).Per the physician, the depth of the implant contributed to the event.Additional information was received indicating that during the procedure trace pvl was observed.The valve was initially implanted at a depth of 4 mm on the non-coronary cusp (ncc) and 4 mm on the left coronary cusp (lcc), but it dislodged ventricular to 10 mm on the ncc and 11 mm on the lcc.This dislodge occurred after full deployment was complete.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Updated data: b2.B5.Added second paragraph.D4.H4.H6.H11.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected data h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22177760
Report Number2025587-2025-04157
Device Sequence Number7789132
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public(01)00763000365684(17)260715(10)0012358638
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012358638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/19/2025
08/04/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/14/2025
08/04/2025
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age82 YR
Patient SexFemale